MathSciNet Relay Station
MathSciNet bibliographic data
MR1626189 11B13 (05A17 11P82)
Blecksmith, Richard; McCallum, Michael; Selfridge, J. L. $3$-smooth representations of integers. Amer. Math. Monthly 105 (1998), no. 6, 529–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement